Patient :Hi, I hope you can help me. I had unprotected sex back October. At the same time I was put on strong antibiotics and painkillers for nearly a month. When my period didn't come I put it down to the meds I was on. I've only had one period since then in January. A few days ago I started feeling strange things in my abdomen. Do you think I am pregnant? I have no other pregnant symptoms but would be nearly 20 weeks gone if I am.
Thanks for the query.
I understand your concern. Irregularity in periods can occur due to many causes.
Recent illness, changes in daily activities, stress and strain etc can affect the menstruation.
As you got periods once after having intercourse, the possibility of pregnancy is less.
Sometimes peristaltic movements of the bowels can be interpreted as baby movements.
If you want to be sure, please consult your doctor, get examined and go for an ultrasound.
It can help in ruling out the possibility of pregnancy and also in finding out the cause for irregular periods and also the cause for your strange feeling in abdomen.
I hope this helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.